Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Got fever after having vaccination for MMR, polio and flu. Should I be concerned?

Thank you! I took my son to the doctor 4 days ago to get his 5 year old wellness exam. He got the MMR , polio , and flu vaccination at the time. Since then he has been running a fever ..100-103 and has a runny nose. I am giving him Motrin, but the fever seems to keep coming back. Today he asked to go lay down in the bed to watch TV (this IS NOT normal for him. Should I be concerned?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Thanks for your query,
Fever with runny nose is usually viral in originand it takes 2 to 3 days to settle down.I advise you to give paracetamol every 4 to 6 hours till fever comes below 100F,do tepid sponging.give plenty of fluids,coconut water,fruit juices,
In case symptoms persist take him to pediatrician.
Your son will be fine
God bless
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor